# SDR UIEA2020042300816

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,748 hours, 19,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L PACK TEMP" DISPLAYED INTERMITTENTLY INFLIGHT.( PERFORMED FIM PROCEDURE 23-51 F/T 844. NO FAULTS FOUND ON PACK TEMP CONTROLLER BITE TEST. EICAS MSG CLEARED. )
